MAUDE Adverse Event Report: STRYKER GMBH K-WIRE, FULLY THREADED, 1.6MMX200MM; PLATE, FIXATION, BONE

STRYKER GMBH K-WIRE, FULLY THREADED, 1.6MMX200MM; PLATE, FIXATION, BONE
Model Number 45-80100
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
Open reduction and internal fixation of the left midfoot.Metallosis was observed during removal.
 
Additional Manufacturer Narrative
This device is concomitant and did not contribute to the reported failure; the reported device was not implanted in the primary surgery.
 
Event or Problem Description

Brand Name
K-WIRE, FULLY THREADED, 1.6MMX200MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9549221
Report Number0008031020-2020-00083
Device Sequence Number16705586
Product Code HRS
UDI-Device Identifier07613154628902
UDI-Public07613154628902
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number45-80100
Device Catalogue Number45-80100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2019
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR